# SDR K11A2015033129001

- Difficulty date: February 4, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N729CK
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 37,176 hours, 20,117 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON INBD CHORD ANGLE HAS CRACK INDICATION IN FWD FASTENER HOLE COMMON TO FWD ENGINE MOUNT, HOLE "A" LISTED IN SB 727-54A0010, R6, FIG 1.
